I did microscopic injection pregnancy, as fixation injection my DR gave me primolut depot . but I read that primolut is D category and has high risk on pregnancy and female embryo.PLEASE answer me .IS THAT RIGHT?
No answers have yet been posted. Add your answer to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My first month I did not have any problems? How long after the last injection does it take for the side effects to go away or will they stay? Have ...
2 answers • 28 Jun 2010
... for my stools have been soft but not diarhea, but my "butt crack' is irritated and swollen. Is this a normal side effect to this shot ...
0 answers • 20 Dec 2010
at my 4 weeks pregnancy i had primolut-n will that harm my baby
1 answer • 22 Mar 2012
I am suffering from an eptopic pregnancy and have been given an injection of methotrexate. What are?
... my risks of side effects?
1 answer • 26 Apr 2012
My wife kept taking primolut-n for five days for regularise the three months delayed period after the pregnancy test showing negative, but after 15 ...
2 answers • 30 Oct 2012